# SDR AALA202302098180

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 62,948 hours, 26,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR IS DIFFICULT TO OPEN AND CLOSE. FORWARD ENTRY DOOR LIGHT CAME ON AFTER LANDING DURING TAXI TO THE GATE. ADJUSTED PROX SWITCH S199 AND ADJUSTED TOP AFT ROLLER CLEARANCE.
